| Model Number |
PN150 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic procedure two of the devices' tyvek packaging flaked when peeled and fell onto the table raising sterility concerns.A new device from a different lot was opened with no issues.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/13/2023.D4: batch # unknown.Investigation summary : the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that two pn150 devices were returned inside it's unopened.Upon visual inspection of the tyvek, was confirmed to be damaged; it was noted to have flakes loose from the tyvek.Although no conclusion could be reached on how these white flakes get loose from the tyvek.The reported complaint was confirmed.A manufacturing record evaluation was performed for the finished device lot u40n1m number, and no non-conformances were identified.